Brunnian links

Show simple item record Gartside, PM en Greenwood, Sina en 2012-03-28T02:29:18Z en 2007 en
dc.identifier.citation Fundamenta Mathematicae 193(3):259-276 2007 en
dc.identifier.issn 0016-2736 en
dc.identifier.uri en
dc.description.abstract A Brunnian link is a set of n linked loops such that every proper sublink is trivial. Simple Brunnian links have a natural algebraic representation. This is used to determine the form, length and number of minimal simple Brunnian links. Braids are used to investigate when two algebraic words represent equivalent simple Brunnian links that differ only in the arrangement of the component loops. en
dc.publisher Instytut Matematyczny, Polska Akademia Nauk. en
dc.relation.ispartofseries Fundamenta Mathematicae en
dc.rights Items in ResearchSpace are protected by copyright, with all rights reserved, unless otherwise indicated. Previously published items are made available in accordance with the copyright policy of the publisher. Details obtained from en
dc.rights.uri en
dc.title Brunnian links en
dc.type Journal Article en
dc.identifier.doi 10.4064/fm193-3-3 en
pubs.issue 3 en
pubs.begin-page 259 en
pubs.volume 193 en
dc.rights.holder Copyright: Instytut Matematyczny, Polska Akademia Nauk. en
pubs.end-page 276 en
dc.rights.accessrights en
pubs.subtype Article en
pubs.elements-id 84648 en Science en Mathematics en
pubs.record-created-at-source-date 2010-09-01 en

Files in this item

There are no files associated with this item.

Find Full text

This item appears in the following Collection(s)

Show simple item record


Search ResearchSpace